# SDR DALA2017091206828

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON PRODUCTION DOUBLER P/N 9915561-73 OF AFT PRESSURE BULKHEAD LWR AREA. CORROSION LEVEL 2. PRODUCTION DOUBLER P/N 9915561-73 WAS REPLACED PER SRM 51-41-02 AND SRM 51-41-05.
